Alert archive / California / Red Flag Warnings in 2007

Red Flag Warning 18, NWS San Diego, CA

December 24, 20074 counties in California

NWS San Diego, CA issued this red flag warning at Dec 24, 2007, 10:31 AM PST for 4 counties in California. It took effect at Dec 25, 2007, 4:00 AM PST. It was in force for 14 hr. 60 reports came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
Dec 24, 2007, 10:31 AM PST (18:31 UTC)
In effect from
Dec 25, 2007, 4:00 AM PST
Expired
Dec 25, 2007, 6:00 PM PST
In force
14 hr
Issued by
NWS San Diego, CA

Counties Orange County, CA, Riverside County, CA, San Bernardino County, CA, San Diego County, CA

The radar

The Santa Ana Mts radar (KSOX), 88 km from the middle of the area, began a volume at 18:30 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Dec 25, 5:19 AM PSTNON-TSTM WND DMG1 E Redlands, CAPOWER POLE BLOWN DOWN
Dec 25, 5:30 AM PSTNON-TSTM WND DMGCorona, CATREE BLOWN DOWN
Dec 25, 5:39 AM PSTNON-TSTM WND DMG1 W Norco, CAPOWER LINES BLOWN DOWN
Dec 25, 5:58 AM PSTNON-TSTM WND DMG4 Nw Rialto, CASEMI-TRACTOR TRAILER OVERTURNED
Dec 25, 6:08 AM PSTNON-TSTM WND DMG2 Ne Irvine, CASIGN BLOWN INTO ROAD
Dec 25, 6:08 AM PSTNON-TSTM WND DMG2 Nw Redlands, CATREE BLOWN DOWN AND BLOCKING ON RAMP TO WEST BOUND INTERSTATE 10 AT ALBAMA STREET
Dec 25, 6:18 AM PSTNON-TSTM WND DMG6 W Riverside, CATREE BLOWN DOWN
Dec 25, 6:22 AM PSTNON-TSTM WND DMG4 Sw Riverside, CATELEPHONE POLE BLOWN OVER
Dec 25, 6:24 AM PSTNON-TSTM WND DMG2 S San Bernardino, CASIGN BLOWN DOWN ON SOUTH BOUND INTERSTATE 215 NEAR WEST 3RD STREET
Dec 25, 6:33 AM PSTDUST STORM1 S Devore, CAZERO VISIBILITY IN BLOWING DUST
Dec 25, 6:38 AM PSTNON-TSTM WND DMG3 Se Riverside, CATWO TREES BLOWN DOWN
Dec 25, 6:40 AM PSTNON-TSTM WND DMG1 N Corona, CALARGE TREE BLOWN DOWN
Dec 25, 6:47 AM PSTNON-TSTM WND DMG2 S Crestline, CATREE BLOWN BLOCKING SOUTH BOUND LANES OF HIGHWAY 18 NEAR OLD WATERMAND CANYON ROAD
Dec 25, 6:47 AM PSTNON-TSTM WND DMG3 W Norco, CATREE BLOCKING NORTH BOUND LANES OF RIVER ROAD
Dec 25, 6:48 AM PSTNON-TSTM WND DMG4 W Fontana, CA300 FEET OF POWER LINES BLOWN DOWN, STARTING FIRE
Dec 25, 6:49 AM PSTNON-TSTM WND DMG6 E Irvine, CAROAD SIGN BLOWN ONTO SOUTH BOUND LANES OF HIGHWAY 241 AT PORTOLA PARKWAY
Dec 25, 6:50 AM PSTNON-TSTM WND DMG5 Ne Anaheim, CATRAFFIC SIGN BLOWN LOOSE NEAR INTERSECTION OF HIGHWAY 57 AND HIGHWAY 91
Dec 25, 6:55 AM PSTTSTM WND DMG3 E Rancho Cucamonga, CATREE BLOW DOWN, BLOCKING ROADWAY
Dec 25, 7:00 AM PSTNON-TSTM WND DMG3 Ne Aliso Viejo, CATREES BLOWN DOWN BLOCKING SOUTH BOUND ON RAMP TO INTERSTATE 5 AT ALICIA PARKWAY
Dec 25, 7:03 AM PSTNON-TSTM WND DMGNorco, CAPOWER LINES DOWN
Dec 25, 7:04 AM PSTNON-TSTM WND GST 582 W Lake Elsinore, CAAT EL CARISO RAWS
Dec 25, 7:12 AM PSTNON-TSTM WND DMG2 Nw Fontana, CAPOWER LINES BLOWN DOWN
Dec 25, 7:18 AM PSTNON-TSTM WND DMG3 E Ontario, CAOVERHEAD FREEWAY SIGN BLOWN DOWN ON SOUTH BOUND INTERSTATE 15 NEAR 4TH STREET
Dec 25, 7:19 AM PSTNON-TSTM WND DMG8 E Irvine, CAPOWER LINES BLOWN DOWN ON SANTIAGO CANYON ROAD NEAR MODESJKA CANYON ROAD
Dec 25, 7:19 AM PSTNON-TSTM WND DMGTustin, CATREE BLOWN DOWN ONTO NORTH BOUND INTERSTATE 5 NEAR RED HILL AVENUE
Dec 25, 7:20 AM PSTNON-TSTM WND DMGRancho Cucamonga, CATRAFFIC ADVISORY DUE TO OVERTURNED BIG RIGS ON BOTH SIDES OF THE I-15 NEAR SIERRA AVE. CHP REPORT AND PHIL DUPREE CALLED IN.
Dec 25, 7:32 AM PSTNON-TSTM WND DMG2 Ne Mira Loma, CAPOWER LINES DOWN AND BLOCKING MISSION BOULEVARD
Dec 25, 7:37 AM PSTNON-TSTM WND DMGCorona, CATREE BLOWN DOWN ACROSS PARKRIDGE AVENUE
Dec 25, 7:40 AM PSTNON-TSTM WND DMG2 W Fontana, CATREE BOWN, COVERING ROADWAY
Dec 25, 7:43 AM PSTNON-TSTM WND DMG8 S Big Bear Lake, CATREE BLOWN DOWN COVERING HIGHWAT 38 ONE MILE SOUTH OF ANGELUS OAKS
Dec 25, 7:45 AM PSTNON-TSTM WND DMG2 Sw Mira Loma, CAPOWER LINES DOWN AT LIMONITE AVENUE JUST NORTH OF INTERSTATE 15
Dec 25, 7:47 AM PSTNON-TSTM WND DMG2 S Devore, CASEMI-TRACTOR TRAILER OVERTURNED
Dec 25, 7:47 AM PSTNON-TSTM WND DMG5 W Fontana, CATREES BLOWN COVERING ROADS IN SEVERAL LOCATIONS
Dec 25, 7:48 AM PSTNON-TSTM WND DMG2 E Riverside, CATREE BLOWN DOWN, BLOCKING LILA STREET
Dec 25, 7:51 AM PSTNON-TSTM WND GST 4552 Wnw Needles, CAMID HILL RAWS
Dec 25, 8:04 AM PSTNON-TSTM WND GST 602 W Lake Elsinore, CAAT EL CARISO RAWS
Dec 25, 8:07 AM PSTNON-TSTM WND DMG2 N Fontana, CATREE BLOWN DOWN, COVERING ROADWAY
Dec 25, 8:20 AM PSTNON-TSTM WND DMGCorona, CAPER CHP WEBSITE POWER LINE LAYING ON SIDEWALK. REPORT AT 745AM.
Dec 25, 8:21 AM PSTNON-TSTM WND DMG2 Nw Mira Loma, CACONTRUCTION SIGN BLOWN INTO WEST BOUND HIGHWAY 60
Dec 25, 8:30 AM PSTHIGH SUST WINDS 54Fremont Canyon, CASUSTAINED WINDS GREATER THAN 40 MPH MESURED SINCE 0330 PST
Dec 25, 8:49 AM PSTNON-TSTM WND DMG2 S San Bernardino, CALARGE CONSTRUCTION SIGN BLOWN ON SOUTH BOUND INTERSTATE 215
Dec 25, 9:04 AM PSTNON-TSTM WND DMG1 N Norco, CAPOWER LINES DOWN
Dec 25, 9:05 AM PSTNON-TSTM WND DMG4 Ne Anaheim, CAWOODEN SIGN BLOWN ONTO WEST BOUND HIGHWAY 91
Dec 25, 9:06 AM PSTNON-TSTM WND DMG1 E Rancho Cucamonga, CATRAFFIC SIGNAL LIGHT BLOWN DOWN
Dec 25, 9:06 AM PSTNON-TSTM WND DMG5 Nw Rialto, CASEMI TRACTOR TRAILER OVERTURNED ON SOUTH BOUND INTERSTATE 15 - UNRELATED TO EARLIER OVERTURNED BIG RIG
Dec 25, 9:35 AM PSTNON-TSTM WND DMG3 Ne Fullerton, CALARGE TRAFFICE SIGN BLOWN DOWN ON YORBA LINDA OFFRAMP FROM SOUTH BOUND HIGHWAY 57
Dec 25, 9:37 AM PSTDUST STORM3 N Norco, CAZERO VISIBILITY ON SOUTH BOUND INTERSTATE 15 DUE TO BLOWING DUST
Dec 25, 9:45 AM PSTNON-TSTM WND DMG7 W Temecula, CAROCKS BLOWN ONTO ROADWAY
Dec 25, 9:46 AM PSTHIGH SUST WINDS 45Mira Loma, CAGUSTS TO 55 MEASURED AT SAME TIME
Dec 25, 9:54 AM PSTNON-TSTM WND DMGSan Bernardino, CATREES DOWN IN SEVERAL LOCATIONS
Dec 25, 9:56 AM PSTDUST STORM2 S Ontario, CAZERO VISIBILITY IN BLOWING DUST
Dec 25, 9:58 AM PSTNON-TSTM WND DMG2 W Lake Elsinore, CALARGE TREE SPLIT IN HALF, PARTIALLY BLOCKING HIGHWAY 74
Dec 25, 10:06 AM PSTNON-TSTM WND DMG1 Ne Rancho Cucamonga, CAPOWER LINES BLOWN DOWN ONTO ROADWAY
Dec 25, 10:18 AM PSTDUST STORM2 Sw Mira Loma, CAZERO VISIBILITY IN BLOWING DUST ON NORTH BOUND INTERSTATE 15
Dec 25, 10:19 AM PSTNON-TSTM WND DMG2 S Crestline, CAROCKS BLOWN ONTO ROAD
Dec 25, 10:19 AM PSTNON-TSTM WND DMG4 Sw Devore, CAOVERTURNED BIG RIG,NORTH BOUND ON INTERSTATE 15
Dec 25, 10:27 AM PSTNON-TSTM WND DMG1 Se Mira Loma, CATREE AND POWER LINES BLOWN DOWN ON DODD STREET
Dec 25, 10:30 AM PSTNON-TSTM WND GST 85Fremont Canyon, CASUSTAINED WINDS OVER 40 MPH AND GUSTS OVER 58 MPH SINCE 0330 PST.
Dec 25, 10:33 AM PSTNON-TSTM WND DMG3 S Rialto, CALARGE TREE BLOWN DOWN, COVERING WEST BOUND LANES OF BLOOMINGTON AVENUE JUEST EAST OF CHERRY AVENUE
Dec 25, 10:53 AM PSTNON-TSTM WND DMG3 N Tustin, CAPOWER LINE BLOWN DOWN, STARTING FIRE

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

San Diego, CA (KNKX), launched 12:00Z, 6.5 hours before the alert went out and 124 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, San Diego, CA at 12:00Z on 2007-12-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, San Diego, CA at 12:00Z on 2007-12-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -3 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3171 m above ground
0-6 km bulk shear
18 kt
0-1 km storm-relative helicity
-3 m²/s²
0-3 km storm-relative helicity
30 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS86 KSGX 241831
RFWSGX

RED FLAG WARNING
NATIONAL WEATHER SERVICE SAN DIEGO CA
1031 AM PST MON DEC 24 2007

CAZ242-248-250-255>258-251400-
/O.UPG.KSGX.FW.A.0011.071225T1200Z-071226T0000Z/
/O.NEW.KSGX.FW.W.0018.071225T1200Z-071226T0200Z/
ORANGE COUNTY COASTAL AREAS-
SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE-
SAN DIEGO COUNTY INLAND VALLEYS-SAN BERNARDINO COUNTY MOUNTAINS-
INCLUDING THE MOUNTAIN TOP AND FRONT COUNTRY RANGER DISTRICTS OF
THE SAN BERNARDINO NATIONAL FOREST-RIVERSIDE COUNTY MOUNTAINS-
INCLUDING THE SAN JACINTO RANGER DISTRICT OF THE SAN BERNARDINO
NATIONAL FOREST-SANTA ANA MOUNTAINS-
INCLUDING THE TRABUCO RANGER DISTRICT OF THE CLEVELAND NATIONAL
FOREST-SAN DIEGO COUNTY MOUNTAINS-
INCLUDING THE PALOMAR AND DESCANSO RANGER DISTRICTS OF THE
CLEVELAND NATIONAL FOREST-
1031 AM PST MON DEC 24 2007

...RED FLAG WARNING IN EFFECT FROM 4 AM TO 6 PM PST TUESDAY FOR
LOCALLY STRONG GUSTY NORTHEAST WINDS AND LOW HUMIDITIES...

THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 4 AM TO 6 PM PST TUESDAY. 

A SHORT-LIVED SANTA ANA WIND EVENT WILL CAUSE LOCAL NORTHEAST
WINDS 30 TO 40 MPH WITH GUSTS NEAR 70 MPH THROUGH AND BELOW
FAVORED MOUNTAIN CANYONS AND PASSES. THE MAIN IMPACTS WILL OCCUR
NEAR THE CANYONS AND PASSES.

WINDS WILL INCREASE TONIGHT...WITH THE STRONGEST WINDS EXPECTED
LATE TONIGHT THROUGH TUESDAY MORNING NEAR THE CAJON PASS AND IN
THE SANTA ANA MOUNTAINS. THE WINDS WILL GRADUALLY DECREASE ON
TUESDAY AFTERNOON. RELATIVE HUMIDITIES WILL DROP BELOW 15 PERCENT
IN MOST AREAS ON CHRISTMAS DAY.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EXPECTED. A COMBINATION OF STRONG GUSTY WINDS AND LOW RELATIVE
HUMIDITY WILL CREATE HAZARDOUS FIRE WEATHER CONDITIONS. PLEASE
ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF
THIS RED FLAG WARNING.

$$

DA/LAVIS
2 follow-up statements
000 
WWUS86 KSGX 251216
RFWSGX

RED FLAG WARNING
NATIONAL WEATHER SERVICE SAN DIEGO CA
416 AM PST TUE DEC 25 2007

CAZ242-248-250-255>258-260200-
/O.CON.KSGX.FW.W.0018.000000T0000Z-071226T0200Z/
ORANGE COUNTY COASTAL AREAS-
SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE-
SAN DIEGO COUNTY INLAND VALLEYS-SAN BERNARDINO COUNTY MOUNTAINS-
INCLUDING THE MOUNTAIN TOP AND FRONT COUNTRY RANGER DISTRICTS OF
THE SAN BERNARDINO NATIONAL FOREST-RIVERSIDE COUNTY MOUNTAINS-
INCLUDING THE SAN JACINTO RANGER DISTRICT OF THE SAN BERNARDINO
NATIONAL FOREST-SANTA ANA MOUNTAINS-
INCLUDING THE TRABUCO RANGER DISTRICT OF THE CLEVELAND NATIONAL
FOREST-SAN DIEGO COUNTY MOUNTAINS-
INCLUDING THE PALOMAR AND DESCANSO RANGER DISTRICTS OF THE
CLEVELAND NATIONAL FOREST-
416 AM PST TUE DEC 25 2007

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM PST THIS
AFTERNOON...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM PST THIS AFTERNOON.

A SHORT-LIVED SANTA ANA WIND EVENT WILL CONTINUE TO CAUSE LOCAL
NORTHEAST WINDS 30 TO 40 MPH WITH GUSTS TO 70 MPH THROUGH AND
BELOW FAVORED MOUNTAIN CANYONS AND PASSES.

THE STRONGEST WINDS WILL OCCUR NEAR THE CAJON PASS AND IN THE SANTA
ANA MOUNTAINS. THE WINDS WILL GRADUALLY DECREASE THIS AFTERNOON.
RELATIVE HUMIDITIES WILL DROP BELOW 15 PERCENT IN MOST AREAS TODAY.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE
EXPECTED. A COMBINATION OF STRONG GUSTY WINDS AND LOW RELATIVE
HUMIDITY WILL CREATE HAZARDOUS FIRE WEATHER CONDITIONS. PLEASE
ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF
THIS RED FLAG WARNING.

$$

MACKECHNIE
000 
WWUS86 KSGX 260154
RFWSGX

RED FLAG WARNING
NATIONAL WEATHER SERVICE SAN DIEGO CA
554 PM PST TUE DEC 25 2007

...RED FLAG WARNING TO EXPIRE AT 600 PM...

.WINDS DECREASED RAPIDLY THIS AFTERNOON...AND MOST WIND SPEEDS
WERE LESS THAN 20 MPH BY 500 PM. WHILE RELATIVE HUMIDITIES WILL
REMAIN FAIRLY LOW THIS EVENING...THEY WILL NOT BE ACCOMPANIED BY
ANY SIGNIFICANT WIND. WINDS COULD INCREASE AGAIN WEDNESDAY NIGHT
AND THURSDAY...BUT THESE WINDS WILL BE WEAKER THAN THE WINDS FROM
EARLIER TODAY.

CAZ242-248-250-255>258-260300-
/O.EXP.KSGX.FW.W.0018.000000T0000Z-071226T0200Z/
ORANGE COUNTY COASTAL AREAS-
SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE-
SAN DIEGO COUNTY INLAND VALLEYS-SAN BERNARDINO COUNTY MOUNTAINS-
INCLUDING THE MOUNTAIN TOP AND FRONT COUNTRY RANGER DISTRICTS OF
THE SAN BERNARDINO NATIONAL FOREST-RIVERSIDE COUNTY MOUNTAINS-
INCLUDING THE SAN JACINTO RANGER DISTRICT OF THE SAN BERNARDINO
NATIONAL FOREST-SANTA ANA MOUNTAINS-
INCLUDING THE TRABUCO RANGER DISTRICT OF THE CLEVELAND NATIONAL
FOREST-SAN DIEGO COUNTY MOUNTAINS-
INCLUDING THE PALOMAR AND DESCANSO RANGER DISTRICTS OF THE
CLEVELAND NATIONAL FOREST-
554 PM PST TUE DEC 25 2007

...RED FLAG WARNING WILL EXPIRE AT 6 PM PST THIS AFTERNOON...

MOSTLY LIGHT WINDS ARE EXPECTED OVERNIGHT EVEN THOUGH RELATIVE
HUMIDITIES WILL BE SLOW TO RECOVER.

$$

MAXWELL

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS San Diego, CA wrote its last area forecast discussion before this red flag warning went out at Dec 24, 9:30 AM PST, 1 hour 1 minute earlier.

Area forecast discussion, Dec 24, 9:30 AM PST, 1 hour 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN DIEGO CA
930 AM PST MON DEC 24 2007

.SYNOPSIS...INCREASING OFFSHORE FLOW WILL CAUSE LOCAL STRONG GUSTY
WINDS LATE TONIGHT AND TUESDAY. A HIGH WIND WATCH AND FIRE WEATHER
WATCH ARE IN EFFECT FOR THE MOUNTAINS...INLAND VALLEYS AND ORANGE
COUNTY. LOCALLY WINDY IN THE MOUNTAINS AND DESERTS WEDNESDAY
AFTERNOON AND EVENING. OTHERWISE...FAIR THROUGH MID WEEK. WEAK LOW
PRESSURE ALOFT AND ONSHORE FLOW WILL BRING MORE CLOUDS AND COOLING
FRIDAY THROUGH THE WEEKEND.

&&

.DISCUSSION...FOR SOUTHWEST CALIFORNIA INCLUDING SAN DIEGO...
ORANGE...SOUTHWEST SAN BERNARDINO AND WEST RIVERSIDE COUNTIES.

.SHORT TERM (TODAY-THU)...SKIES WERE MOSTLY CLEAR EXCEPT FOR A FEW
HIGH CLOUDS TODAY. THE 12Z NKX SOUNDING HAD A SURFACE BASED
INVERSION WITH WARMING THROUGH MOST OF THE COLUMN AND WEAK NE WINDS
IN THE LOW LEVELS. WEAKENING OFFSHORE GRADIENTS.

THE OFFSHORE FLOW WILL REINTENSIFY LATE TONIGHT AND TUE MORNING AS A
SURFACE HIGH MOVES IN BEHIND A TROUGH MOVING PAST TO THE NE. THERE
WILL BE ENOUGH GRADIENT...UPPER AND THERMAL SUPPORT FOR LOCAL STRONG
GUSTY NE WINDS...MAINLY THROUGH AND BELOW MOUNTAIN CANYONS AND
PASSES. MOST MOUNTAIN AND INLAND VALLEYS AREAS AND PORTIONS OF
ORANGE COUNTY NEAR THE FOOTHILLS WILL HAVE WINDS TO ADVISORY
STRENGTH WITH LOCAL GUSTS 35 TO 45 MPH. WINDS WILL BE STRONGEST
BELOW THE CAJON PASS AND IN THE SANTA ANA MOUNTAINS WITH GUSTS OVER
60 MPH AND WILL LIKELY NEED WIND WARNINGS IN THOSE LOCATIONS. THE
DRY OFFSHORE FLOW WILL INCREASE THE FIRE WEATHER HAZARD TO NEAR
CRITICAL LEVELS...AT LEAST IN THE AREAS WHERE THE WINDS SURFACE.
CURRENT WIND AND FIRE WEATHER WATCHES LOOK OK. A WEAK TROUGH WILL
MOVE PAST TO THE N AND BRING ONSHORE FLOW WED WITH MORE HIGH
CLOUDINESS. GUSTY ONSHORE WINDS IN THE MOUNTAINS AND DESERTS WED
AFTERNOON AND EVENING. THERE COULD BE AREAS OF LOW CLOUDS AND FOG
NEAR THE COAST LATE WED NIGHT. BRIEF WEAK COOL OFFSHORE FLOW WILL
DEVELOP THU AS A SURFACE HIGH MOVES INTO NV BEHIND THE TROUGH.
COOLER WED AND THU...ESPECIALLY W OF THE MOUNTAINS. COLD INLAND LATE
WED NIGHT THU MORNING IN AREAS PROTECTED FROM THE WINDS.

&&

.LONG TERM (FRI-MON)...BROAD CYCLONIC FLOW ALOFT AND ONSHORE SURFACE
FLOW WILL PREVAIL FRI THROUGH THE WEEKEND. THIS WILL BRING MORE
CLOUDS. RELATIVELY MINOR DAY TO DAY TEMP CHANGES WITH GENERALLY A
LITTLE BELOW SEASONAL TEMPS. OFFSHORE FLOW SHOULD DEVELOP AGAIN
EARLY NEXT WEEK BRINGING WARMING W OF THE MOUNTAINS AND LOCAL GUSTY
WINDS.

&&

.AVIATION...
241630Z...WIDESPREAD VFR AND UNRESTRICTED VISIBILITIES WILL PREVAIL
TODAY WITH MOSTLY CLEAR SKIES. STRONG GUSTY NORTH-NORTHEAST WINDS
WILL BEGIN TO DEVELOP TONIGHT BETWEEN 03-06Z AND CONTINUE THROUGH
TUESDAY EARLY AFTERNOON. EXPECT SIGNIFICANT AREAS OF
TURBULENCE...STRONG UP/DOWNDRAFTS AND LOW LEVEL WIND SHEAR
PARTICULARLY NEAR AND BELOW THE PASSES AND CANYONS SUCH AS CAJON
PASS AND SANTA ANA MOUNTAINS.

&&

.SGX WATCHES/WARNINGS/ADVISORIES...

HIGH WIND WATCH THIS EVENING THROUGH TUESDAY AFTERNOON FOR THE
MOUNTAINS...INLAND VALLEYS AND ORANGE COUNTY. SEE LAXNPWSGX.

FIRE WEATHER LATE TONIGHT THROUGH TUESDAY AFTERNOON FOR THE
MOUNTAINS...INLAND VALLEYS AND ORANGE COUNTY. SEE LAXRFWSGX.

MINOR TIDAL OVERFLOW POSSIBLE AT THE BEACHES. SEE LAXCFWSGX.

&&

PUBLIC...DA
AVIATION...LAVIS
Hazardous weather outlook, Dec 24, 4:00 AM PST, 6 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SAN DIEGO CA
400 AM PST MON DEC 24 2007

CAZ042-043-048-050-055-056-057-058-060-061-062-251200-
ORANGE COUNTY COASTAL AREAS-
SAN DIEGO COUNTY COASTAL AREAS-
SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE-
SAN DIEGO COUNTY VALLEYS-
SAN BERNARDINO COUNTY MOUNTAINS-
RIVERSIDE COUNTY MOUNTAINS-
SANTA ANA MOUNTAINS AND FOOTHILLS-
SAN DIEGO COUNTY MOUNTAINS-
APPLE AND LUCERNE VALLEYS-
COACHELLA VALLEY-
SAN DIEGO COUNTY DESERTS-
400 AM PST MON DEC 24 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR
ALL OF EXTREME SOUTHWESTERN CALIFORNIA.

.DAY ONE... TODAY THROUGH TONIGHT.

* HIGH WIND WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH
  TUESDAY AFTERNOON.

* COASTAL FLOOD ADVISORY REMAINS IN EFFECT UNTIL 2 PM PST TUESDAY.

.DAYS TWO THROUGH SEVEN... TUESDAY THROUGH SUNDAY.

* HIGH WIND WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH
  TUESDAY AFTERNOON.

* COASTAL FLOOD ADVISORY REMAINS IN EFFECT UNTIL 2 PM PST TUESDAY.

* POTENTIAL FOR A STRONG SANTA ANA WIND EVENT STARTING LATE SUNDAY
  NIGHT. CONFIDNECE IS LOW FOR THE EVENT THIS FAR OUT...BUT THE
  DEVELOPING PATTERN WILL BE MONITORED CLOSELY.

.SPOTTER INFORMATION STATEMENT...

SKYWARN WEATHER ACTIVATION IS NOT REQUESTED FOR THIS AREA...
HOWEVER WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT
WEATHER CONDITIONS.

MACKECHNIE

The office that day

Everything else NWS San Diego, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 24, 12:38 AM PSTFire Weather WatchSGXOrange, Riverside, San Bernardino, San Diego10 hr
Dec 24, 12:45 PM PSTHigh Wind WarningSGXOrange, Riverside, San Bernardino, San Diego29 hr
Dec 24, 12:45 PM PSTWind AdvisorySGXRiverside, San Diego29 hr

Nearby

Red Flag Warnings in California, 2007Every red flag warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.